Citation: JP. "The Down Side: An Experience with Ecstasy (exp2413)". Erowid.org. Oct 14, 2000. erowid.org/exp/2413
||(pill / tablet)
I took X for many years, mostly on weekends. It got to a point where I needed 2-3 pills just to get high. On Monday's after I came down my head would be vacant and I could not concentrate. By Tuesday I was so depressed that I would cry for no specific reason. Usually by Thursday I would be ok again, but I would go right back into the same routine on Friday. Eventually, I was diagnosed as clinically depressed. I have been on anit-depressants for about a year.
I was not physically addicted but I am sure that I was emotionally addicted to X. I think the mood lifting effect was needed to escape my depression, but the ultimate result was that I became more depressed. I have not used the drug for over a year and sometimes I have nastalgic memories of the 'good' times, but overall I am much happier now and it is a real happiness!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.